Downloads: 54

Files in This Item:
File Description SizeFormat 
B90-01.pdf203.62 kBAdobe PDFView/Open
Title: Supersingular abelian varieties and curves, and their moduli spaces, with a remark on the dimension of the moduli of supersingular curves of genus 4 (Theory and Applications of Supersingular Curves and Supersingular Abelian Varieties)
Authors: HARASHITA, Shushi
Keywords: 14K10
Supersingular abelian varieties
Superspecial abelian varieties
Supersingular curves
Superspecial curves
Moduli space
Issue Date: Jun-2022
Publisher: Research Institute for Mathematical Sciences, Kyoto University
Journal title: 数理解析研究所講究録別冊
Volume: B90
Start page: 1
End page: 16
Abstract: We give a survey on fundamentals of supersingular abelian varieties and supersingular curves and their moduli spaces. As an application of the explicit description of supersingular locus in the low dimensional case, we obtain a new result on the dimension of some components of the moduli space of supersingular curves of genus 4.
Rights: © 2022 by the Research Institute for Mathematical Sciences, an International Joint Usage/Research Center located in Kyoto University. All rights reserved. Printed in Japan.
Appears in Collections:B90 Theory and Applications of Supersingular Curves and Supersingular Abelian Varieties

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.